# SDR SCNA00047

- Difficulty date: May 29, 2000
- Submitted: May 29, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- Aircraft time: 44,081 hours, 24,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY TRACK LIGHTING FROM THE RIGHT FORWARD LAV TO SEAT 4HJK WAS FOUND INOPERTIVE.  MAINTENANCE REPAIRED TWO SHORTS IN THE EMERGENCY TRACK LIGHTING.  THE SYSTEM OPERATIONALLY CHECKS GOOD.
